Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1661-03.pdf698.57 kBAdobe PDFView/Open
Title: K-安定性, Chow normおよび漸近的Bergman核 (葉層の微分幾何とベルグマン核)
Authors: 満渕, 俊樹  KAKEN_name
Author's alias: Mabuchi, Toshiki
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1661
Start page: 29
End page: 38
Appears in Collections:Differential geometry of foliations and related topics on the Bergman kernel

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.